# SDR ABXA20251212337

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 74,334 hours, 47,480 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, WITH BOTH ENGINES RUNNING AND CENTER FUEL PUMP SWITCHES ON, CENTER LEFT PUMP PRESS LIGHT ILLUMINATED AND CENTER LT FUEL PUMP EICAS MESSAGE DISPLAYED.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED L/H CENTER FUEL PUMP IAW MEL 28-22-2A.  MAINTENANCE PROCEDURES COMPLIED WITH.  PLACARDS INSTALLED.  MBCB 11/22/25.  L/P 39406-47/1.  AIRCRAFT RETURNED TO SERVICE.
